×

zbMATH — the first resource for mathematics

The theorem of Torelli for singular curves. (English) Zbl 0444.14022

MSC:
14H40 Jacobians, Prym varieties
32G13 Complex-analytic moduli problems
14K30 Picard schemes, higher Jacobians
14H15 Families, moduli of curves (analytic)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aldo Andreotti, On a theorem of Torelli, Amer. J. Math. 80 (1958), 801 – 828. · Zbl 0084.17304 · doi:10.2307/2372835 · doi.org
[2] R. C. Gunning, Lectures on Riemann surfaces, Jacobi varieties, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1972. Mathematical Notes, No. 12. · Zbl 0387.32008
[3] K. Kodaira, On compact complex analytic surfaces. I, Ann. of Math. (2) 71 (1960), 111 – 152. · Zbl 0098.13004 · doi:10.2307/1969881 · doi.org
[4] K. Kodaira, On Kähler varieties of restricted type (an intrinsic characterization of algebraic varieties), Ann. of Math. (2) 60 (1954), 28 – 48. · Zbl 0057.14102 · doi:10.2307/1969701 · doi.org
[5] Henrik H. Martens, On the varieties of special divisors on a curve, J. Reine Angew. Math. 227 (1967), 111 – 120. · Zbl 0172.46301 · doi:10.1515/crll.1967.227.111 · doi.org
[6] A. L. Mayer, Special divisors and the Jacobian variety, Math. Ann. 153 (1964), 163 – 167. · Zbl 0141.37603 · doi:10.1007/BF01360314 · doi.org
[7] Raghavan Narasimhan, Introduction to the theory of analytic spaces, Lecture Notes in Mathematics, No. 25, Springer-Verlag, Berlin-New York, 1966.
[8] Maxwell Rosenlicht, Generalized Jacobian varieties, Ann. of Math. (2) 59 (1954), 505 – 530. · Zbl 0058.37002 · doi:10.2307/1969715 · doi.org
[9] B. Saint-Donat, On Petri’s analysis of the linear system of quadrics through a canonical curve, Math. Ann. 206 (1973), 157 – 175. · Zbl 0315.14010 · doi:10.1007/BF01430982 · doi.org
[10] Jean-Pierre Serre, Géométrie algébrique et géométrie analytique, Ann. Inst. Fourier, Grenoble 6 (1955 – 1956), 1 – 42 (French). · Zbl 0075.30401
[11] Jean-Pierre Serre, Groupes algébriques et corps de classes, Publications de l’institut de mathématique de l’université de Nancago, VII. Hermann, Paris, 1959 (French). · Zbl 0097.35604
[12] Francesco Severi, Funzioni quasi abeliane, Pontificiae Academiae Scientiarum Scripta Varia, v. 4, Publisher unknown, Vatican City, 1947 (Italian). · Zbl 0041.48201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.